# SDR MTNA20250826001

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N878FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0211
- Aircraft time: 17,046 hours, 17,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND CORROSION UNDER CARGO DOOR - PR 254985PR 254998 KIT DOOR STRIP, DOUBLER, SCUPPER DRAIN.  AWT TEXTRON DISPOSITION.
